# SDR SWIA200413338

- Difficulty date: May 19, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 3,409 hours, 3,068 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01675
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 8 hours, 6 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED O/B GROUND SPOILER FAULT AND FLT SPOILERS FAULT STATUS MSGS WHILE ON SHORT APPROACH TO SLC.  REMOVED AND REPLACED NR 1 AND NR 2 SECU'S REF AMM 27-61-05.  OPS CHECK GOOD.  NR 2 SECU S/N OFF: 01715.
